# SDR SCNA00115

- Difficulty date: October 20, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,510 hours, 27,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102837
- Part serial: 1020
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE AFT AIRSTAIR EMERGENCY LIGHTS WERE FOUND TO BE WEAK.  REMOVED AND REPLACED THE AIRSTAIR EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECKS GOOD.
